# SDR SWAA2022031031516

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 144A940120
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FWD BULKHEAD STA 727+2;RBL 4; BULKHEAD PANEL ATTACH BRACKET IS CRACKED. / REMOVED BULKHEAD PANEL ATTACH BRACKET STA 727+2 RBL 4 IAW SRM 51-40-02-0G-0. VERIFIED MATERIAL PN # 144A9401-20 IAW BOEING DRAWING 144A2600 EV - F RAM 3. LOCATED AND DRILLED PANEL ATTACH BRACKET IAW SRM 51-20-07-0G-0 AND BOEING DRAWING 144A2600 EV - FRAME 3. INSTALLED PANEL ATTACH BRACKET AT STA 727+2 RBL4 IAW SRM 51-40-02-0G-0. A TAG # WN5293.
